Jump to content
CrazyBoards.org

Is it possible to feel the effects (& side-effects) of pristiq this earlier?


Recommended Posts

I started taking pristiq three days ago, and almost instantly felt better/less depressed, which I suspected was probably just placebo effect. But now I'm noticing I also have a really decreased appetite, and I swear my sex drive just plummeted. What gives?!? Has anyone on pristiq had a similar experience? And, if so, did your appetite and sex drive return? I have a brand new boyfriend, and before he went away for the weekend, I wanted to jump his bones every time I saw him. Today he got back, and try as I might, I just couldn't get turned on. Poor guy must be so confused! But, more importantly, my libido -- I need it back asap! I honestly can't take pristiq if I'm going to feel this way all the time, but my mood is also so much better that I'm loathe to stop taking it, too. I'll obviously give it way more time before I make any decisions, but how bizarre is it that I'm feeling all this so early on? Real or placebo, ya think?

Link to comment
Share on other sites

It usually takes longer than that for AD effects to kick in, but people are different. If you're feeling better, take it. Side effects are equally unpredictable. Sometimes they get better over time, sometimes they don't. Should the decrease in your sex drive continue long term, it might make sense to try a different med, or to augment it with something like wellbutrin, which many people find helpful.

Link to comment
Share on other sites

Dunno Spanderoo - i've been on Venlafaxine which is forerunner of Pristiq (my doc good as told me the variation was to keep licence/price now that Venlafaxine is out of patent) - everyone's different but I ummm fell in love soon after I went on it ... no probs with libido at that time.

Maybe you've 'gone off' BF for other reasons?

That happens too. Especially if you feel better in yourself ... maybe what/who you want has changed?

You can still have great sex ... maybe your body/mind is readjusting ... may take some patience on both your parts?

Aint life awkward, to say the least!

Link to comment
Share on other sites

  • 3 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...